# SDR DL757030182

- Difficulty date: February 22, 2003
- Submitted: March 4, 2003
- Operation: Air carrier
- Aircraft: N653DL
- Make and model: Boeing 757232
- Aircraft serial: 24393
- Aircraft time: 43,207 hours, 21,452 cycles
- Engine: Pwa PW2037
- Engine time: 52,817 hours, 28,204 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: DPN736001778
- Part serial: 20370602
- Condition: Unserviceable
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

LT ENGINE PRIMARY CONTROL STATUS MSG, LT ENGINE FAILED.  REPLACED NR 1 ENGINE EEC.  PERFORMED WINDMILL INSPECTION ON ENGINE.  NO DEFECTS NOTED.
